# SDR CALA0700554

- Difficulty date: October 2, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N77012
- Make and model: Boeing 777224
- Aircraft serial: 29860
- Aircraft time: 39,375 hours, 4,352 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 140W25213
- Condition: Cracked
- Location: Bs 676
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3 INCH CRACK IN FORWARD CARGO COMPARTMENT FLOORBEAM AT STA 676 24 INCHES I/B FROM RIGHT O/B ROLLER TRACK, RBL 33 - RBL 39.  THE FLOORBEAM WAS REPAIRED IAW SRM 53-00-53, FIGURE 203, REPAIR 4.
